# SDR NWAA093575507

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 78,179 hours, 31,869 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bypass Valve
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING PDX THE LEFT HYDRAULIC SYSTEM PRESSURE DECREASED.  AIRCRAFT DIVERTED TO BIL. USED ALTERNATE GEAR AND FLAP EXTENSIONS AND LANDED UNEVENTFULLY.  MAINTENANCE REPLACED RUDDER RATIO BYPASS VALVE.  SAFETIED ALTERNATE EXTENSION SWITCH, CLOSED GEAR DOORS AND CYCLED FLAP BACK TO ZERO.
